# SDR IPXA2021051769483

- Difficulty date: May 17, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 28,177 hours, 19,568 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N53613
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4MAIN CARGO COMPARTMENT FLOOR PANEL 251XAF HAS MULTIPLE DENTS ON THE EXT SURFACESFABBED PANEL 251XAF FROM 5024N400001SS-G BATCH#196550 PER SREO B757-5230-9692-K
